# SDR ASAA2015080212684

- Difficulty date: August 2, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 24,939 hours, 7,470 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Seal
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU CSS START FAULT LIGHT CAME ON.  COOLED DOWN WITHIN 5 MINUTES.  SECOND ATTEMPT SUCCESSFUL AT 35000.  ACFT GROUNDED. REMOVED APU, REPLACED AIR INLET SIGMA SEAL IAW MM 49-15-11-400-801, 41581, INSTALLED, LEAK/OPS CHECKED APU.
